MAUDE Adverse Event Report: NIPRO CORPORATION USD EXELTRA; DIALYZER, HIGH PERMEABILITY WITH OR WITHOUT SEALED DIALYSATE SYSTEM

NIPRO CORPORATION USD EXELTRA; DIALYZER, HIGH PERMEABILITY WITH OR WITHOUT SEALED DIALYSATE SYSTEM
Catalog Number 5M2120
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that there were four (4) instances where some blood was oozing around the connection of the dialyzer to the blood lines.This occurred with the same patient.There was no patient injury or medical intervention associated with this event.No additional information is available.
 
Additional Manufacturer Narrative
The devices were not received for evaluation; therefore, device analysis could not be completed.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.A retention sample was evaluated and it was found to be within all product specifications.The reported event was not verified.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
EXELTRA
Common Device Name
DIALYZER, HIGH PERMEABILITY WITH OR WITHOUT SEALED DIALYSATE SYSTEM
Manufacturer (Section D)
NIPRO CORPORATION USD
ohdate-shi
MDR Report Key7548807
Report Number1416980-2018-03213
Device Sequence Number16214372
Product Code KDI
UDI-Device Identifier00085412071213
UDI-Public(01)00085412071213
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K030974
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/20/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2019
Device Catalogue Number5M2120
Device Lot Number17A23E
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/02/2018
Supplement Date Received by Manufacturer07/17/2018
Initial Report FDA Received Date05/29/2018
Supplement Report FDA Received Date07/20/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1